# SDR QXEA0201712

- Difficulty date: October 3, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 2,630 hours, 3,152 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Misinstalled
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CKB - LT NACELLE AT FIREWALL BOTTOM SEVEN RIVETS WITH INSUFFIEIENT GRIP LENGTH. REPAIRED IAW Q400 SRM 51-42-02.
